uu.seUppsala University Publications
Change search
Link to record
Permanent link

Direct link
Brönnle, Till
Publications (1 of 1) Show all publications
Brönnle, T. (2015). Extremal Kahler Metrics on Projectivized Vector Bundles. Duke mathematical journal, 164(2), 195-233
Open this publication in new window or tab >>Extremal Kahler Metrics on Projectivized Vector Bundles
2015 (English)In: Duke mathematical journal, ISSN 0012-7094, E-ISSN 1547-7398, Vol. 164, no 2, p. 195-233Article in journal (Refereed) Published
Abstract [en]

We prove the existence of extremal, nonconstant-scalar curvature, Kahler metrics on certain unstable projectivized vector bundles P(E) -> M over a compact constant scalar curvature Kahler manifold M with discrete holomorphic automorphism group, in certain adiabatic Kahler classes. In particular, the vector bundles E -> M are assumed to split as a direct sum of stable subbundles E = El circle plus ... circle plus E-s all having different Mumford-Takemoto slope, for example, mu(E-1) > ... > mu(E-s).

National Category
urn:nbn:se:uu:diva-247397 (URN)10.1215/00127094-2860166 (DOI)000349513200001 ()
Available from: 2015-03-20 Created: 2015-03-18 Last updated: 2017-12-04Bibliographically approved

Search in DiVA

Show all publications